# SDR DHL2007742053

- Difficulty date: November 19, 2007
- Submitted: February 17, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT PIT AT FRAME BS 1050 ABOVE STRINGER 26R.  REMOVED FASTENERS AS REQUIRED FOR ACCESS IAW SRM 51-30-2.  CUT OUT DAMAGED AREA DIMENSION 1" BY 1.5: AND FABRICATED REPAIR ANGLE  IAW SRM 51-40-3 AND M/I 53-10-2 FIGURE 9.  HEAT TREATED MATERIAL TO T6 0.071 CONDITION IAW FAS REPORT NR 2-37153-801 REV A.  TREATED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED ANGLE REPAIR ON FRAME BS 1050 ABOVE STRINGER 26R IAW B-727 SRM 51-30-2.
